# SDR NWAA071203255

- Difficulty date: March 31, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 27,507 hours, 12,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Terminal
- Condition: Broken
- Location: Escape Slide
- Part time: 13,850 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY OVERWING EXIT HATCH CHECK, THE FLEXIBLE CONTROL CABLE TERMINAL END WAS FOUND BROKEN.  REPLACED LEFT OVERWING ESCAPE SLIDE RESERVOIR, INSPECTION OK.
